# SDR IPXA2017042816560

- Difficulty date: April 11, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 81,815 hours, 13,740 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7050506
- Condition: Corroded
- Location: Bs 2152-2163
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, EXTERIOR FUSELAGE SKIN AT BS 2152 - 2163, LONGERON 33 - 35R HAS CORROSION.  REPAIRED THE SKIN IAW SRM 53-70-01, REPAIR 3, FIG. 201.  MAJOR.
